# SDR CHQA200500032

- Difficulty date: February 14, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 9,287 hours, 7,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 15353
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING LEFT AND RIGHT AISLE FLOOR RUNNER EMERGENCY EXIT LIGHTS ARE INOP.  REMOVED AND REPLACED NR 2 AFT EMERGENCY POWER SUPPLY IAW EMB 145 AMM 33-50-00.  OPS CHECK GOOD.
